# SDR SWAA2022111557751

- Difficulty date: October 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SIDEPLATE RBL-21 AT ABOUT STA 727B+9' AND ABOUT WL-156 WITH CORROSION AROUND FASTENER HOLE.  CHANNEL SECTION 727-767.  REPLACED IAW TASKCARD #TTG8Q00F9U30.
